# SDR ASOA20150817067

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 29,623 hours, 23,287 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287501541
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG ELECTRICAL BURNING ODOR AROUND ROW 3 BY MULTIPLE CREW MEMBERS, AND THE ODOR WENT AWAY WHEN THE CABIN LIGHTS WERE TURNED OFF.  THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE R & R THE LIGHT HARNESS ASSY ABOVE SEAT 4A, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
